# SDR DALA1305230658

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 72,954 hours, 33,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Stuck
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN 1L PASS DOOR PAST HALF WAY UNTIL HINGE ROTARY SNUBBER WAS HEATED. PERFORMED INSP/CHECK OF ROTARY SNUBBER AMM 52-11-01.  P1N EXTENSION OK. R & R 1L SNUBBER IAW AMM 52-11. OPS CKD NORMAL. CONTACTED MX. OK SERVICE.
